# SDR DL757081690

- Difficulty date: December 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N646DL
- Make and model: Boeing 757232
- Aircraft serial: 24217
- Aircraft time: 64,887 hours, 30,744 cycles
- Engine: Pwa PW2037
- Engine time: 53,970 hours, 24,547 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755386
- Part serial: 911047
- Condition: Intermittent
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PUSHED UP THROTTLES FOR TAKEOFF AND BEFORE REACHING 60 KTS THE "R STARTER CUTOUT" LIGHT CAME ON.  WHEN PULLED POWER BACKFOR ABORT, LIGHT WENT OUT.  REPLACED RT START VALVE PER MM CKS OK.
